# SDR BJN2002F00001

- Difficulty date: May 16, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 37067001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY LIGHT WILL NOT ILLUMINATE WITH SWITH IN ON POSITION.  REMOVE AND REPLACE BATTERIES ON BATTERY PACK PER MM.  OPS TEST NORMAL.
